MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP

INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP
Model Number AP-03000H
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.As previously mentioned, the contamination was likely related to inadvertent bowel nicking during the surgical procedure, resulting in non-sterile contamination of the initial pump.In addition, there was not any concern regarding pump functionality or product sterility.Therefore, the root cause is traced to surgical use error.
 
Event or Problem Description
The patient underwent pump insertion procedure.During insertion, the pump became contaminated secondary to bowel exposure and was immediately removed from the sterile field.Following discussion with boston scientific specialists present in the operating room during pump replacement, it was disclosed that the physician's resident was performing the procedure.The physician requested a replacement pump due to contamination encountered during surgery.Although full visual confirmation was not obtained by the boston scientific specialist, the contamination was likely related to inadvertent bowel nicking during the surgical procedure, resulting in non-sterile contamination of the initial pump.The request for replacement was not related to any concern regarding pump functionality or product sterility upon opening, but rather to intraoperative events occurring during the surgical procedure.

Brand Name
INTERA 3000
Common Device Name
HEPATIC ARTERY INFUSION PUMP
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25255980
Report Number3015537318-2026-00056
Device Sequence Number14806990
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number32404056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown